# SDR FDEA202507111176

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856117
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N76/ PANEL 221DFF HEAVILY DENTED MARK WITH DOT. FABRITCATED NEW MAIN DECK FLOORBOARD FOR PANEL 221DFF IN REF BOEING DWG 141T5856-  117.  MAJOR REPAIR
